×

Averaged control and observation of parameter-depending wave equations. (Contrôle et observation en moyenne d’équations des ondes dépendant de paramètres.) (English. French summary) Zbl 1302.35043

Summary: We analyze the problem of averaged observability and control of wave equations. This topic is motivated by the control of parameter-dependent systems of wave equations. We look for controls ensuring the controllability of the averages of the states with respect to the parameter. This turns out to be equivalent to the problem of averaged observation in which one aims at recovering the energy of the initial data of the adjoint system by measurements done on its averages, under the assumption that the initial data of all the components of the adjoint system coincide. The problem under consideration is weaker than the classical notion of simultaneous observation and control. The method of proof uses propagation arguments based on H-measures or microlocal defect measures that reduce the problem to non-standard unique-continuation issues.
Using transmutation techniques, we also derive some results on the averaged observation and control of parameter-dependent heat equations.

MSC:

35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
35L05 Wave equation
35R30 Inverse problems for PDEs
35A27 Microlocal methods and methods of sheaf theory and homological algebra applied to PDEs
93B07 Observability
PDFBibTeX XMLCite
Full Text: DOI Link

References:

[1] Alabau-Boussouira, F.; Léautaud, M., Indirect controllability of locally coupled wave-type systems and applications, J. Math. Pures Appl., 99, 5, 544-576 (2013) · Zbl 1293.35167
[2] Ammar-Khodja, F.; Benabdallah, A.; González-Burgos, M.; de Teresa, L., Recent results on the controllability of linear coupled parabolic problems: a survey, Math. Control Relat. Fields, 1, 3, 267-306 (2011) · Zbl 1235.93041
[3] Burq, N., Contrôle de l’équation des ondes dans des ouverts peu réguliers, Asymptot. Anal., 14, 2, 157-191 (1997) · Zbl 0892.93009
[4] Burq, N.; Gérard, P., Condition nécessaire et suffisante pour la contrôlabilité exacte des ondes, C. R. Acad. Sci. Paris, Ser. I., 325, 7, 749-752 (1997) · Zbl 0906.93008
[5] Bardos, C.; Lebeau, G.; Rauch, J., Sharp sufficient conditions for the observation, control, and stabilization of waves from the boundary, SIAM J. Control Optim., 30, 5, 1024-1065 (1992) · Zbl 0786.93009
[6] Dehman, B.; Léautaud, M.; Le Rousseau, J., Controllability of two coupled wave equations on a compact manifold, Arch. Ration. Mech. Anal., 211, 1, 113-187 (2014) · Zbl 1290.35278
[7] Ervedoza, S.; Zuazua, E., Sharp observability estimates for heat equations, Arch. Ration. Mech. Anal., 202, 3, 975-1017 (2011) · Zbl 1251.93040
[8] Fernández-Cara, E.; Zuazua, E., The cost of approximate controllability for heat equations: the linear case, Adv. Differ. Equ., 5, 4-6, 465-514 (2000) · Zbl 1007.93034
[9] Gérard, P., Microlocal defect measures, Commun. Partial Differ. Equ., 16, 11, 1761-1794 (1991) · Zbl 0770.35001
[10] Hörmander, L., On the uniqueness of the Cauchy problem. II, Math. Scand., 7, 177-190 (1959) · Zbl 0090.08001
[11] Tartar, L., H-measures, a new approach for studying homogenisation, oscillation and concentration effects in PDEs, Proc. R. Soc. Edinb. A, 115, 3-4, 193-230 (1990) · Zbl 0774.35008
[12] Zuazua, E., Averaged control (2013), preprint
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.